Detail publikace

On Some Solvable Difference Equations and Systems of Difference Equations

Originální název

On Some Solvable Difference Equations and Systems of Difference Equations

Anglický název

On Some Solvable Difference Equations and Systems of Difference Equations

Jazyk

en

Originální abstrakt

In the paper explicit formulae for solutions of some systems of difference equations are derived. Results extend some very particular recent results in the literature and give natural explanations for them, which were omitted in the previous literature.

Anglický abstrakt

In the paper explicit formulae for solutions of some systems of difference equations are derived. Results extend some very particular recent results in the literature and give natural explanations for them, which were omitted in the previous literature.

BibTex


@article{BUT94706,
  author="Stevo {Stevič} and Josef {Diblík} and Bratislav {Iričanin} and Zdeněk {Šmarda}",
  title="On Some Solvable Difference Equations and Systems of Difference Equations",
  annote="In the paper explicit formulae for solutions of some systems of difference equations are derived. Results extend some very particular recent results in the literature and give natural explanations for them,
which were omitted in the previous literature.",
  chapter="94706",
  number="ID 541761",
  volume="2012",
  year="2012",
  month="october",
  pages="1--11",
  type="journal article - other"
}